# SDR 96ZZZX4918

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - FLT 766 - INVESTIGATION OF NR 3 ENGINE, S/N 1545, SHUT DOWN DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION REVEALED THE NR 3 BEARING, MFG P/N 57796, RIVETS FRACTURED LIBERATING METAL PARTICLES INTO OIL SYSTEM.  THE NR 3 BEARING WAS REPLACED AND ENGINE REPAIRED AND RETURNED TO SERVICE.
